Alert archive / Missouri / River Flood Warnings in 2026

River Flood Warning 9, NWS St. Louis, MO

March 7, 2026Reynolds County, Missouri

NWS St. Louis, MO issued this river flood warning at Mar 7, 2026, 11:43 AM CST for Reynolds County, Missouri. It took effect at Mar 7, 2026, 3:49 PM CST. It was in force for 23 hr.

The area

The outline as issued.

The facts

Issued
Mar 7, 2026, 11:43 AM CST (17:43 UTC)
In effect from
Mar 7, 2026, 3:49 PM CST
Expired
Mar 8, 2026, 3:50 PM CDT
In force
23 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

County Reynolds County, MO

The radar

The St Louis radar (KLSX), 150 km from the middle of the area, began a volume at 17:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Black River near Annapolis (ANNM7).

Action stage
6 ft
Minor stage
8 ft
Moderate stage
15 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07061500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

059 
WGUS43 KLSX 071743
FLWLSX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
1143 AM CST Sat Mar 7 2026

...The National Weather Service in St Louis has issued a Flood
Warning for the following rivers in Missouri...

  Black River near Annapolis.

River forecasts are based on observed precipitation and forecast
precipitation for the next 48 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

This product, along with additional weather and stream information,
is available at https://water.noaa.gov/wfo/lsx

&&

MOC179-090545-
/O.NEW.KLSX.FL.W.0009.260307T2149Z-260310T0500Z/
/ANNM7.1.ER.260307T2149Z.260308T0600Z.260308T2230Z.NO/
1143 AM CST Sat Mar 7 2026

...FLOOD WARNING IN EFFECT FROM THIS AFTERNOON TO LATE MONDAY
NIGHT...

* WHAT...Minor flooding is forecast.

* WHERE...Black River near Annapolis.

* WHEN...From this afternoon to late Monday night.

* IMPACTS...At 9.0 feet, County Road 372 will begin flooding near
  this height.

* ADDITIONAL DETAILS...
  - At 11:15 AM CST Saturday the stage was 6.4 feet.
  - Forecast...The river is expected to rise above flood stage late
    this afternoon to a crest of 9.0 feet just after midnight
    tonight. It will then fall below flood stage tomorrow afternoon.
  - Flood stage is 8.0 feet.



&&


All Times CDT Fld   Observed  Forecasts (7:00 am)
Location      Stg     Stage   Sun   Mon   Tue   Wed   Thu

Black River
 Annapolis    8.0     6.4     8.6   7.4   6.5   5.9   5.7



&&

LAT...LON 3743 9086 3746 9080 3738 9079 3735 9075
      3721 9076 3721 9080 3732 9080 3737 9085


$$

Fuchs
3 follow-up statements
645 
WGUS83 KLSX 080041
FLSLSX

Flood Statement
National Weather Service St Louis MO
641 PM CST Sat Mar 7 2026

...The Flood Warning is extended for the following rivers in
Missouri...

  Black River near Annapolis.

River forecasts are based on observed precipitation and forecast
precipitation for the next 48 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

This product, along with additional weather and stream information,
is available at https://water.noaa.gov/wfo/lsx

&&

MOC179-091245-
/O.EXT.KLSX.FL.W.0009.000000T0000Z-260310T2100Z/
/ANNM7.1.ER.260307T2101Z.260308T1200Z.260309T1500Z.NO/
641 PM CST Sat Mar 7 2026

...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Black River near Annapolis.

* WHEN...Until Tuesday afternoon.

* IMPACTS...At 9.0 feet, County Road 372 will begin flooding near
  this height.

* ADDITIONAL DETAILS...
  - At 6:15 PM CST Saturday the stage was 9.9 feet.
  - Recent Activity...The maximum river stage in the 24 hours ending
    at 6:15 PM CST Saturday was 9.9 feet.
  - Forecast...The river is expected to rise to a crest of 11.0 feet
    tomorrow morning. It will then fall below flood stage late Monday
    morning.
  - Flood stage is 8.0 feet.



&&


All Times CDT Fld   Observed  Forecasts (7:00 am)
Location      Stg     Stage   Mon   Tue   Wed   Thu   Fri

Black River
 Annapolis    8.0     9.9     8.3   6.9   6.3   5.9   MSG



&&

LAT...LON 3743 9086 3746 9080 3738 9079 3735 9075
      3721 9076 3721 9080 3732 9080 3737 9085


$$

Elmore
456 
WGUS83 KLSX 080406
FLSLSX

Flood Statement
National Weather Service St Louis MO
1006 PM CST Sat Mar 7 2026

...The Flood Warning continues for the following rivers in
Missouri...

  Black River near Annapolis.

River forecasts are based on observed precipitation and forecast
precipitation for the next 48 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

This product, along with additional weather and stream information,
is available at https://water.noaa.gov/wfo/lsx

&&

MOC179-091615-
/O.EXT.KLSX.FL.W.0009.000000T0000Z-260310T1312Z/
/ANNM7.1.ER.260307T2101Z.260308T0600Z.260309T0712Z.NO/
1006 PM CST Sat Mar 7 2026

...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Black River near Annapolis.

* WHEN...Until Tuesday morning.

* IMPACTS...At 14.0 feet, Flooding begins along County Road 146
  Champion Springs Road... the road leading to the gage.

* ADDITIONAL DETAILS...
  - At 9:15 PM CST Saturday the stage was 11.2 feet.
  - Recent Activity...The maximum river stage in the 24 hours ending
    at 9:15 PM CST Saturday was 11.2 feet.
  - Forecast...The river is expected to rise to a crest of 12.5 feet
    just after midnight tonight. It will then fall below flood stage
    early Monday morning.
  - Flood stage is 8.0 feet.



&&


All Times CDT Fld   Observed  Forecasts (7:00 am)
Location      Stg     Stage   Mon   Tue   Wed   Thu   Fri

Black River
 Annapolis    8.0     11.2    7.6   6.5   5.9   5.7   MSG



&&

LAT...LON 3743 9086 3746 9080 3738 9079 3735 9075
      3721 9076 3721 9080 3732 9080 3737 9085


$$

Elmore
444 
WGUS83 KLSX 082050
FLSLSX

Flood Statement
National Weather Service St Louis MO
350 PM CDT Sun Mar 8 2026

...The Flood Warning is cancelled for the following rivers in
Missouri...

  Black River near Annapolis.

River forecasts are based on observed precipitation and forecast
precipitation for the next 48 hours.

MOC179-082200-
/O.CAN.KLSX.FL.W.0009.000000T0000Z-260308T2050Z/
/ANNM7.1.ER.260307T2101Z.260308T0900Z.260309T0000Z.NO/
350 PM CDT Sun Mar 8 2026

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Black River near Annapolis.

* ADDITIONAL DETAILS...
  - At 3:15 PM CDT Sunday the stage was 7.9 feet.
  - Forecast...The river has fallen below flood stage and is expected
    to continue to fall through at least Tuesday afternoon.



&&


All Times CDT Fld   Observed  Forecasts (7:00 am)
Location      Stg     Stage   Mon   Tue   Wed   Thu   Fri

Black River
 Annapolis    8.0     7.9     7.4   6.8   6.4   5.8   5.6



&&

LAT...LON 3743 9086 3746 9080 3738 9079 3735 9075
      3721 9076 3721 9080 3732 9080 3737 9085


$$

Maples

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Mar 7, 11:32 AM CST, 11 minutes earlier. Its key messages:

  • Showers and thunderstorms will end from northwest to southeast this morning across the area.
  • There is another chance of showers and thunderstorms Tuesday into Wednesday.
Area forecast discussion, Mar 7, 11:32 AM CST, 11 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
1132 AM CST Sat Mar 7 2026

.KEY MESSAGES...

- Showers and thunderstorms will end from northwest to southeast
this morning across the area.

- There is another chance of showers and thunderstorms Tuesday into
Wednesday.

&&

.SHORT TERM...  (Through Late Sunday Afternoon)
Issued at 450 AM CST Sat Mar 7 2026

Numerous showers and thunderstorms continue to move east ahead of a
cold front that now extends from southeast Iowa into southeast
Kansas in the right entrance region of jet streak.  The cold front
is not expected to move through the CWA until early this afternoon,
so this area of showers and thunderstorms will be slow to move from
northwest to southeast across the area this morning, and will linger
across southeast Missouri and south central Illinois this afternoon.
Subsequently, clouds will not clear out of the area until late this
afternoon and this evening causing highs today to be 10 to 25
degrees cooler than yesterday.  Dry weather is expected tonight and
on Sunday across the area as the upper flow transitions to quasi-
zonal flow.  Lows tonight will drop back into the 30s as a surface
ridge moves across the area and highs tomorrow will climb back into
the 60s with southwesterly flow and full sunshine.

Britt

&&

.LONG TERM...  (Sunday Night through Friday)
Issued at 450 AM CST Sat Mar 7 2026

The dry weather will continue into Monday before the next system
moves through the central CONUS the middle of next week.  The LREF
is showing a deeper trough today which goes along with each of the
determistic models showing a more phased solution.  There is
consistency with the NBM as it keeps Tuesday through Wednesday
having the highest PoPs (70-90%) and the LREF has the same
percentage of its members producing rain at St. Louis from late
Tuesday into Wednesday morning.  There continues to be signal for
strong to possible severe thunderstorms on Tuesday as the LREF is
showing sufficient shear and instability developing.  We will also
need to watch the potential for some locally heavy rainfall given
the orientation of the attendant front with the upper flow.

Temperatures on Monday and Tuesday look to warm back up into the 70s
to near 80 before cooling back down in the 50s and 60s late next
week behind the mid week front.

Britt

&&

.AVIATION...  (For the 18z TAFs through 18z Sunday Afternoon)
Issued at 1129 AM CST Sat Mar 7 2026

A cold front has moved through the terminals earlier today and
will continue to progress eastward. High IFR/low MVFR ceilings are
expected this afternoon, but should slowly lift. The clouds should
exit from west to east tonight, which does raise the concerns for
fog. Guidance isn't really hitting it too hard, though I would be
most concerned about river valleys in east central/southeast
Missouri. This is where winds should lighten up. Light winds
combined with a clearing sky and lots of extra surface-level
moisture from recent rainfall should lead to some fog development.
Did not add to any of the terminals yet, but KSUS followed by
KJEF/KCPS are most prone to seeing fog late tonight into early
Sunday morning. The light/variable winds tonight should turn out
of the southwest on Sunday morning.

Gosselin

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&

WFO LSX
Hazardous weather outlook, Mar 7, 3:53 AM CST, 7 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service St Louis MO
353 AM CST Sat Mar 7 2026

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-081000-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
353 AM CST Sat Mar 7 2026

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Today and tonight.

There is a chance of thunderstorm today.|

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a chance of thunderstorms Monday night through Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Britt

In the hours before

Local storm report, Mar 7, 10:55 AM CST, 48 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1055 AM CST Sat Mar 7 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     Rain             4 SW Potosi             37.90N 90.84W
03/07/2026  M1.76 Inch       Washington         MO   CO-OP Observer

&&

MRD
Local storm report, Mar 7, 10:56 AM CST, 47 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1056 AM CST Sat Mar 7 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     Rain             Viburnum                37.72N 91.14W
03/07/2026  M2.60 Inch       Iron               MO   CO-OP Observer

&&

MRD
Local storm report, Mar 7, 10:59 AM CST, 44 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1059 AM CST Sat Mar 7 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     Rain             2 NNE Barnhart          38.36N 90.40W
03/07/2026  M1.24 Inch       Jefferson          MO   CO-OP Observer

&&

MRD
Local storm report, Mar 7, 11:00 AM CST, 43 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1100 AM CST Sat Mar 7 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     Rain             Shelbina                39.69N 92.04W
03/07/2026  M1.06 Inch       Shelby             MO   CO-OP Observer

&&

MRD
Local storm report, Mar 7, 11:01 AM CST, 42 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1101 AM CST Sat Mar 7 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1031 AM     Rain             Chesterfield            38.65N 90.58W
03/07/2026  M1.13 Inch       St. Louis          MO   Broadcast Media

&&

MRD
Local storm report, Mar 7, 11:03 AM CST, 40 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1103 AM CST Sat Mar 7 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     Rain             Harvel                  39.36N 89.55W
03/07/2026  M1.07 Inch       Montgomery         IL   Fire Dept/Rescue

&&

MRD

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 6, 6:27 PM CSTRiver Flood WarningLSXJefferson, Saint Louis5 days
Mar 6, 6:27 PM CSTRiver Flood WarningLSXJefferson, Saint Louis5 days
Mar 6, 10:25 PM CSTSevere Thunderstorm WarningLSXBoone, Cole, Moniteau31 min
Mar 7, 2:31 AM CSTSevere Thunderstorm WarningLSXBoone, Callaway19 min
Mar 7, 3:06 AM CSTAreal Flood AdvisoryLSXCrawford, Iron, Reynolds, Washington62 min
Mar 7, 4:08 AM CSTFlash Flood WarningLSXCrawford, Iron, Reynolds, Washington5 hr
Mar 7, 4:50 AM CSTSevere Thunderstorm WarningLSXIron, Madison40 min
Mar 7, 5:05 AM CSTAreal Flood AdvisoryLSXSainte Genevieve, Saint Francois7 hr
Mar 7, 8:59 AM CSTAreal Flood AdvisoryLSXCrawford, Iron, Reynolds, Washington3 hr
Mar 7, 10:38 AM CSTRiver Flood WarningLSXFranklin, Jefferson30 hr
Mar 7, 10:50 AM CSTRiver Flood WarningLSXJefferson, Saint Louis3 days
Mar 7, 11:45 AM CSTRiver Flood WarningLSXCrawford33 hr

Nearby

River Flood Warnings in Missouri, 2026Every river flood warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.